MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET ADT; OXIMETER

MASIMO - 40 PARKER RD SET ADT; OXIMETER
Model Number 4001-9
Medical Device Problem Codes Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During inspection, the sensor passed visual analysis and software testing; however, failed functional analysis due to open red in the emitter assembly.A ¿replace sensor" error message displayed; which would have prevented the unit from being able to engage in monitoring activities.A service history record review reveals that this lot was in the field for over seven (7) months with no previous reported issues prior to this reported event.
 
Event or Problem Description
It was reported that the customer was experiencing signal loss during monitoring.Per the report: contacted by (b)(6) in bio-med that the or dept.Was experiencing signal loss during cases in the or.Staff had disconnected cables & sensor and it began to work.I went in today and we started with the sensor and it wasn't working, changed out the sensor and it began to work.I have collected that sensor and instructed them to hold onto any others that quit working.If they change sensor and it still doesn't work also left rd adapter cable replacement.These are draeger delta anesthesia monitors with masimo module, rd adapter cables using adult & infant disposable rd sensors.

Brand Name
RD SET ADT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6695840
Report Number2031172-2017-00698
Device Sequence Number1760345
Product Code DQA
UDI-Device Identifier10843997009574
UDI-Public10843997009574
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4001-9
Device Catalogue Number4001
Device Lot Number16MPA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1